Research Repository

Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 and Gomm, I (2018) Hermite-Hadamard type inequalities for (m, M)-Ψ-convex functions when Ψ = -ln. Mathematica Moravica, 22 (1). 65 - 79. ISSN 1450-5932

[img]
Preview
Text
1450-59321801065S.pdf - Published Version
Available under License Creative Commons Attribution Share Alike.

Download (508kB) | Preview
Item Type: Article
Uncontrolled Keywords: convex functions; special convexity; weighted arithmetic and geometric means; logarithmic function
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 20 Dec 2018 03:25
Last Modified: 20 Dec 2018 22:57
URI: http://vuir.vu.edu.au/id/eprint/37797
DOI: https://doi.org/10.5937/MatMor1801065S
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar